Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 9, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 13, 2010, 5:29 PM CDT for Beaver County, Oklahoma; Lipscomb County, Ochiltree County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2010, 5:29 PM CDT (22:29 UTC)
- Expired
- Jun 13, 2010, 8:52 PM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX
The radar
The Dodge City radar (KDDC), 124 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:11 PM CDT | FLASH FLOOD | 6 E Elmwood, OK | ONE FOOT OF WATER OVER THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1689 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
066
WGUS54 KAMA 132229
FFWAMA
OKC007-TXC295-357-140230-
/O.NEW.KAMA.FF.W.0009.100613T2229Z-100614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
529 PM CDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
THIS INCLUDES THE CITY OF LIPSCOMB...
EXTREME NORTHEASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 930 PM CDT
* AT 525 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED
AREA. HEAVY RAINFALL FROM THESE STORMS WAS CAUSING FLOODING IN
LOW LYING AREAS IN THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SLAPOUT...
GATE...HIGGINS...FOLLETT AND DARROUZETT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
TO REPORT FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0
6 3 3 5 1 1 2 1.
&&
LAT...LON 3699 9999 3696 9999 3650 10000 3642 9999
3607 10001 3607 10054 3653 10055 3700 10028
3700 10000
$$
CLK2 follow-up statements
355
WGUS74 KAMA 140035
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
735 PM CDT SUN JUN 13 2010
OKC007-TXC295-357-140230-
/O.CON.KAMA.FF.W.0009.000000T0000Z-100614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
735 PM CDT SUN JUN 13 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
EXTREME SOUTHEASTERN OCHILTREE...LIPSCOMB AND EASTERN BEAVER
COUNTIES...
AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING FLASH FLOODING OVER THE WARNED AREA. SOME MINOR FLOODING
HAS BEEN REPORTED IN DARROUZETT. RAINFALL CAPABLE OF PRODUCING 0.5
TO 1 INCH AN HOUR IS POSSIBLE THIS EVENING AS THESE STORMS MOVE
ACROSS THE AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SLAPOUT...
KNOWLES...GATE...FOLLETT...DARROUZETT AND BOOKER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 3699 9999 3696 9999 3650 10000 3642 9999
3607 10001 3607 10054 3653 10055 3700 10028
3700 10000
$$
CLK013
WGUS74 KAMA 140152
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
852 PM CDT SUN JUN 13 2010
OKC007-TXC295-357-140200-
/O.CAN.KAMA.FF.W.0009.000000T0000Z-100614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
852 PM CDT SUN JUN 13 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME
SOUTHEASTERN OCHILTREE...LIPSCOMB AND EASTERN BEAVER COUNTIES...
HEAVY RAINFALL HAS ENDED MUCH OF THE WARNED AREA...THUS THE FLASH
FLOOD WARNING HAS BEEN CANCELLED. ADDITIONAL THUNDERSTORMS ARE
POSSIBLE THIS EVENING...BUT ARE NOT EXPECTED TO BRING HEAVY RAINFALL
THAT CAN RESULT IN FLASH FLOODING. SOUTHERN LIPSCOMB COUNTY HOWEVER
REMAINS UNDER A FLASH FLOOD WARNING WHERE THERE IS A GREATER
LIKELIHOOD FOR HEAVY RAINFALL FROM APPROACHING STORMS IN ROBERTS
COUNTY.
LAT...LON 3699 9999 3696 9999 3650 10000 3642 9999
3607 10001 3607 10054 3653 10055 3700 10028
3700 10000
$$
CLKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 3:29 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 13, 3:29 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
329 PM CDT SUN JUN 13 2010
.DISCUSSION...
ONCE AGAIN...SEVERE WEATHER THREAT WILL FORCE A SHORTER AFD THAN
NORMAL. STORMS ARE FORMING ALONG THE STATIONARY FRONT WHICH IS
SITUATED FROM AROUND TUCUMCARI TO BUSHLAND THEN NORTH TO
BORGER...SPEARMAN AND TOWARD DODGE CITY. AT THE SAME TIME...THE UPPER
LOW HAS DRIFTED TO THE EAST PROVIDING A STRONG WIND COMPONENT ALOFT
ALONG WITH A MORE SOUTH TO NORTH ORIENTATION. SO THIS WILL FAVOR
TRAINING STORMS ALONG THE NORTH SOUTH PORTION OF THE FRONT. ONCE
AGAIN...HEAVY RAIN IS A SIGNIFICANT THREAT AND WE HAVE ISSUED A FLASH
FLOOD WATCH FOR THE MUCH OF THE NORTHEAST PANHANDLES. SHEAR PROFILES
SUPPORT SUPERCEL STORMS ESPECIALLY ALONG AND NORTH OF THE FRONT...SO
ISOLD TORNADOES ARE AGAIN POSSIBLE ALONG WITH LARGE HAIL AND
DOWNBURST WINDS.
STRONGER COLD FRONT SHOULD MAKE ITS PUSH SOUTH THIS EVENING AND MOVE
THROUGH THE SOUTHERN TEXAS PANHANDLE BY 12Z MONDAY. HOWEVER...THIS
FRONT IS ALSO PROGGED TO STALL JUST SOUTH OF THE TEXAS PANHANDLE.
FLOW ALOFT WILL TRANSITION TO MORE SOUTHWESTERLY AS THE BASE OF THE
UPPER TROUGH APPROACHES THE AREA...SO LOCATIONS IN THE SOUTHEAST
TEXAS PANHANDLE WILL BE MOST FAVORED FOR HEAVY RAIN AND ANY SEVERE
THREAT MONDAY. FAVORED THE COOLER GUIDANCE SOLUTIONS THROUGH TUESDAY
BASED ON THE FRONTAL POSITION AND EXPECTED CLOUD COVER AND STORMS.
STATIONARY FRONT MAY TRY TO LIFT SLOWLY NORTH OF TUESDAY WHILE THE
FLOW ALOFT BECOMES ZONAL. CARRIED SLIGHT CHANCE POPS ACROSS THE
PANHANDLES THROUGH TUESDAY NIGHT...BUT ONCE AGAIN KEPT THE DRY
FORECAST GOING THROUGH THE END OF THE WEEK AS WEAK RIDGING BUILDS
OVER THE AREA. THERE IS A CAVEAT HOWEVER...AS THE DRYLINE SHOULD
REFORM ACROSS EASTERN NEW MEXICO AS A LEE SIDE TROUGH DEEPENS OVER
EASTERN COLORADO. WITH THE WEAK FLOW ALOFT DUE TO THE RIDGE...ITS
POSSIBLE ANY STORMS THAT FORM IN EASTERN NEW MEXICO WILL NOT BE ABLE
TO REACH THE PANHANDLES. SO IF THE RIDGE HOLDS...THE DRY FORECAST MAY
PAN OUT.
JJB
&&
.FIRE WEATHER...
MOISTURE IN PLACE ALONG WITH COOLER AIR BEHIND A FRONT SHOULD KEEP
THE FIRE WEATHER CONCERNS LOW THROUGH TUESDAY. INCREASING
TEMPERATURES ARE EXPECTED BY THE END OF THE WEEK WHICH SHOULD CAUSE
THE RH VALUES TO FALL ESPECIALLY IN THE WESTERN PANHANDLES.
JJB
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 60 77 60 83 64 / 30 30 50 20 20
BEAVER OK 59 77 59 84 65 / 70 30 30 20 20
BOISE CITY OK 53 73 55 83 60 / 40 20 30 20 20
BORGER TX 60 79 62 85 66 / 40 30 40 20 20
BOYS RANCH TX 59 79 60 84 63 / 30 30 40 20 20
CANYON TX 61 80 61 87 63 / 30 30 50 20 20
CLARENDON TX 68 81 63 85 66 / 30 40 60 20 20
DALHART TX 55 75 56 84 59 / 30 20 30 20 20
GUYMON OK 57 74 59 85 63 / 60 20 30 20 20
HEREFORD TX 59 80 61 85 62 / 20 30 40 20 20
LIPSCOMB TX 64 79 61 86 66 / 60 30 40 20 20
PAMPA TX 61 75 61 83 64 / 40 30 50 20 20
SHAMROCK TX 70 85 65 87 67 / 30 40 60 20 20
WELLINGTON TX 72 86 66 88 67 / 30 40 60 20 20
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: HANSFORD...HUTCHINSON...LIPSCOMB...MOORE...
OCHILTREE...ROBERTS...SHERMAN.
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: BEAVER...TEXAS.
&&
07/14Hazardous weather outlook, Jun 13, 1:22 PM CDT, 4 hours 7 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 122 PM CDT SUN JUN 13 2010 OKZ001>003-TXZ001>020-141200- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 122 PM CDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH SUNDAY NIGHT. SOME OF THE THUNDERSTORMS THAT DEVELOP MAY BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN ADDITION...HEAVY RAIN WILL BE POSSIBLE LEADING TO FLOODING AND FLASH FLOODING. HANSFORD COUNTY HAD 10 INCHES OF RAINFALL SO FAR SO ANY ADDITIONAL RAIN IN THIS AREA WILL CAUSE RAPID RISES ON PALO DURO CREEK NEAR SPEARMAN AND OTHER FLOOD PRONE AREAS. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM CDT FOR THE NORTHCENTRAL AND NORTHEAST TEXAS PANHANDLE. BREEZY SOUTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL BE POSSIBLE SOUTH OF THE FRONT. THEREFORE...BOATERS ARE URGED TO EXERCISE CAUTION ON AREA LAKES TONIGHT. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION MONDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD BE READY FOR ACTIVATION TODAY. SPOTTER ACTIVATION MAY ALSO BE NEEDED MONDAY AND TUESDAY. SP
In the hours before
Local storm report, Jun 13, 4:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
443 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 13 S FARNSWORTH 36.13N 100.97W
06/13/2010 E1.25 INCH OCHILTREE TX PUBLIC
&&
EVENT NUMBER AMA1000688
BROSTLocal storm report, Jun 13, 4:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TORNADO 10 N DARROUZETT 36.59N 100.33W
06/13/2010 BEAVER OK OK HIGHWAY PTRL
&&
EVENT NUMBER AMA1000689
SMBLocal storm report, Jun 13, 4:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
445 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST 6 W SLAPOUT 36.62N 100.23W
06/13/2010 M62 MPH BEAVER OK STORM CHASER
VORTEX2 PROBE SITUATED ON US 270 WEST OF SLAPOUT WITH
FREQUENT ONGOING GUSTS OF 50 TO 60 MPH.
&&
EVENT NUMBER AMA1000690
BROSTLocal storm report, Jun 13, 4:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
457 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 18 S PERRYTON 36.13N 100.80W
06/13/2010 E1.75 INCH OCHILTREE TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1000691
SMBLocal storm report, Jun 13, 5:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
503 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 4 W DARROUZETT 36.45N 100.40W
06/13/2010 E1.75 INCH LIPSCOMB TX PUBLIC
HAIL ENDED JUST BEFORE 5 PM LOCAL TIME.
&&
EVENT NUMBER AMA1000692
BROSTLocal storm report, Jun 13, 5:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
511 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL WOLF CREEK PARK 36.21N 100.65W
06/13/2010 E2.75 INCH OCHILTREE TX TRAINED SPOTTER
HAIL IS ONGOING.
&&
EVENT NUMBER AMA1000693
BROSTThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:25 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 95 min |
| Jun 12, 7:38 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 97 min |
| Jun 12, 8:53 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 97 min |
| Jun 12, 8:57 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 93 min |
| Jun 12, 9:15 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 90 min |
| Jun 12, 9:38 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 97 min |
| Jun 12, 10:41 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 64 min |
| Jun 13, 12:17 AM CDT | Areal Flood Advisory | AMA | Beaver, Texas | 3 hr |
| Jun 13, 12:58 AM CDT | Flash Flood Warning | AMA | Beaver | 2 hr |
| Jun 13, 1:01 AM CDT | Severe Thunderstorm Warning | AMA | Beaver | 59 min |
| Jun 13, 1:48 AM CDT | Severe Thunderstorm Warning | AMA | Beaver | 3 min |
| Jun 13, 1:14 PM CDT | Flash Flood Watch | AMA | Beaver, Texas | 23 hr |
| Jun 13, 3:11 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 79 min |
| Jun 13, 3:56 PM CDT | Tornado Warning | AMA | Beaver | 49 min |
| Jun 13, 4:05 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 55 min |
| Jun 13, 4:33 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 57 min |
| Jun 13, 4:35 PM CDT | Tornado Warning | AMA | Beaver | 40 min |
| Jun 13, 4:54 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 66 min |
| Jun 13, 4:58 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 62 min |
| Jun 13, 5:14 PM CDT | Areal Flood Advisory | AMA | Beaver | 3 hr |
| Jun 13, 5:19 PM CDT | Tornado Warning | AMA | Beaver | 41 min |
| Jun 13, 5:52 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 53 min |
| Jun 12, 7:01 PM CDT | Flash Flood Warning | AMA | Dallam, Hansford, Hartley, Hutchinson, Moore, Ochiltree and 2 more | 6 hr |
| Jun 12, 9:02 PM CDT | Tornado Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 58 min |
| Jun 12, 10:20 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Oldham | 55 min |
| Jun 12, 10:38 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 67 min |
| Jun 12, 11:21 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Randall | 54 min |
| Jun 12, 11:41 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson | 64 min |
| Jun 13, 12:07 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Randall | 53 min |
| Jun 13, 12:26 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 64 min |
| Jun 13, 2:04 AM CDT | River Flood Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 19 hr |
| Jun 13, 3:11 AM CDT | Areal Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 13 hr |
| Jun 13, 4:23 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 67 min |
| Jun 13, 4:40 PM CDT | Flash Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 4 hr |
| Jun 13, 5:50 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 55 min |
| Jun 13, 6:37 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 53 min |
| Jun 13, 6:45 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree, Roberts | 60 min |
Nearby
Flash Flood Warnings in Texas, 2010Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.